# SDR U5QA06028

- Difficulty date: December 26, 2010
- Submitted: December 28, 2010
- Operation: Air carrier
- Aircraft: N869AV
- Make and model: Lear 60LEAR
- Aircraft serial: 60306
- Aircraft time: 1,319 hours, 735 cycles
- System (JASC): 2917 · Hydraulic Pressure Regulator, Main
- Part: Regulator
- Part number: 270213
- Part serial: 1017
- Condition: Failed
- Location: Hydraulic Sys
- Part time: 502 hours, 257 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT DEPARTED KSUA TO MMTO.  SHORTLY AFTER REACHING CRUISE ALTITUDE (FL430), RIGHT HYD PRES LIGHT ILLUMINATED AND THEN SHORTLY AFTER THE LEFT HYD PRES LIGHT ILLUMINATED.  CREW DIVERTED TO KMIA.  HYDRAULIC PRESSURE INDICATOR REMAINED IN GREEN UNTIL GEAR WAS SELECTED DOWN.  ALL THREE GEAR CAME DOWN AND LOCKED.  AUX HYDRAULIC PUMP WAS USED AND THEY HAD NORMAL BREAKING.  CREW REPORTED RIGHT SIDE OF AIRCRAFT AND RIGHT ENGINE COWL COVERED IN HYDRAULIC FLUID.  MAINTENANCE CONFIRMED FLEX LINE FAILURES AT HYDRAULIC PUMP PRESSURE PORT.  MAINTENANCE PERFORMED FUNCTIONAL TEST OF THE HYDRAULIC RESERVOIR PRESSURE REGULATOR IAW MM 29-00-02 AND REGULATOR FAILED TEST.  SUSPECT FAILED REGULATOR CAUSED RESERVOIR TO REMAIN UNPRESSURIZED, CAUSING HYDRAULIC FLUID TO FOAM AND ENGINE DRIVEN PUMPS TO ACTIVATE AND BLOW OUT FLEX LINES ON RIGHT PUMP AND EMPTY FLUID FROM RESERVOIR.
